A DSM proof of surjectivity of monotone nonlinear mappings

Volume 95 / 2009

A. G. Ramm Annales Polonici Mathematici 95 (2009), 135-139 MSC: 47A52, 47H07, 47J05. DOI: 10.4064/ap95-2-4

Abstract

A simple proof is given of a basic surjectivity result for monotone operators. The proof is based on the dynamical systems method (DSM).

Authors

  • A. G. RammMathematics Department
    Kansas State University
    Manhattan, KS 66506-2602, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image